Réseaux sociaux

Nombre de documents

56

CV de Alexandru Dimca


Article dans une revue35 documents

  • Alexandru Dimca. Jacobian syzygies, stable reflexive sheaves, and Torelli properties for projective hypersurfaces with isolated singularities. Algebraic Geometry, Foundation Compositio Mathematica, 2017, 4, pp.290-303. 〈10.14231/AG-2017-016〉. 〈hal-01141819〉
  • Alexandru Dimca. On the syzygies and Hodge theory of nodal hypersurfaces. Annali dell'Universita di Ferrara, Springer Verlag, 2017, 63, pp.87-101. 〈10.1007/s11565-017-0278-y〉. 〈hal-00940157〉
  • Alexandru Dimca, Gabriel Sticlaru. On the exponents of free and nearly free projective plane curves. Revista Matematica Complutense, 2017, 30, pp.259-268. 〈10.1007/s13163-017-0228-3〉. 〈hal-01264925〉
  • Alexandru Dimca, Gabriel Sticlaru. Mixed multiplicities, Hilbert polynomials and homaloidal surfaces. Math. Nachrichten, 2017, 290, pp.785-793. 〈10.1002/mana.201600205〉. 〈hal-01195958〉
  • Alexandru Dimca. Freeness versus maximal global Tjurina number for plane curves. Math. Proc. Cambridge Phil. Soc., 2017, 163, pp.161-172. 〈10.1017/S0305004116000803〉. 〈hal-01195960〉
  • Alexandru Dimca, Gabriel Sticlaru. A computational approach to Milnor fiber cohomology. Forum Mathematicum, De Gruyter, 2017, 29, pp.831-846. 〈10.1515/forum-2016-0044〉. 〈hal-01518728〉
  • Donu Arapura, Alexandru Dimca, Richard Hain. On the fundamental groups of normal varieties. Communications in Contemporary Mathematics, World Scientific Publishing, 2016, 18 (4), 17 p., DOI:10.1142/S0219199715500650. 〈10.1142/S0219199715500650〉. 〈hal-01141811〉
  • Alexandru Dimca, Dorin Popescu. Hilbert series and Lefschetz properties of dimension one almost complete intersections. Communications in Algebra, Taylor & Francis, 2016, 44, pp.4467-4482. 〈10.1080/00927872.2015.1087535.〉. 〈hal-01141824〉
  • Alexandru Dimca. The Poincaré-Deligne polynomial of Milnor fibers of triple point line arrangements is combinatorially determined. Canadian Mathematical Bulletin, 2016, 59, pp.279-286. 〈10.4153/CMB-2016-003-1〉. 〈hal-01141817〉
  • Alexandru Dimca, Gabriel Sticlaru. Syzygies of Jacobian ideals and weighted homogeneous singularities. Journal of Symbolic Computation, Elsevier, 2016, 74, pp.627-634. 〈hal-01141823〉
  • Alexandru Dimca, Denis Ibadula, Daniela Anca Macinic. Pencil type line arrangements of low degree: classification and monodromy. Annali della Scuola Normale Superiore di Pisa, 2016, XV, pp.249-267. 〈10.2422/2036-2145.201306_003〉. 〈hal-00940167〉
  • Alexandru Dimca. Freeness versus maximal degree of the singular subscheme for surfaces in P^3. Geometriae Dedicata, Springer Verlag, 2016, 183, pp.101-112. 〈10.1007/s10711-016-0148-2〉. 〈hal-01195961〉
  • Alexandru Dimca, Stefan Papadima, Alexander I. Suciu. Algebraic models, Alexander-type invariants, and Green-Lazarsfeld sets. Bull. Math. Soc. Sci. Math. Roumanie, 2015, 58 ((106)), pp.257-269. 〈hal-01141821〉
  • Alexandru Dimca, Enrique Artal Bartolo. On the fundamental groups of plane curve complements. Annali dell'Universita di Ferrara, Springer Verlag, 2015, 61, pp.255-262. 〈hal-01196017〉
  • Alexandru Dimca, Gabriel Sticlaru. Hessian ideals of a homogeneous polynomial and generalized Tjurina algebras. Documenta Mathematica, Universität Bielefeld, 2015, 20, pp.689-705. 〈hal-01141814〉
  • Alexandru Dimca, Gabriel Sticlaru. Koszul complexes and pole order filtrations. Proc. Edinburgh Math. Soc, 2015, 58, pp.333-354. 〈hal-00940196〉
  • Alexandru Dimca. On the topology of some quasi-projective surfaces. Revue roumaine de mathématiques pures et appliquées, Editura Academiei Române, 2015, 60, pp.321-330. 〈hal-01196016〉
  • Alexandru Dimca, Stefan Papadima. Nonabelian cohomology jump loci from an analytic viewpoint. Communications in Contemporary Mathematics, World Scientific Publishing, 2014, 16, pp.1-47. 〈10.1142/S0219199713500259〉. 〈hal-00940186〉
  • Alexandru Dimca, Richard Hain, Stefan Papadima. The abelianization of the Johnson kernel. Journal of the European Mathematical Society, European Mathematical Society, 2014, 16, pp.805-822. 〈10.4171/JEMS/447〉. 〈hal-00940205〉
  • Alexandru Dimca, Morihiko Saito. Some remarks on limit mixed Hodge structure and spectrum. An. Stiint. Univ. Ovidius Constanta, Ser. Mat., 2014, 22 (2), pp.69-78. 〈hal-00940173〉
  • Alexandru Dimca, Edoardo Sernesi. Syzygies and logarithmic vector fields along plane curves. Journal de l'Ecole Polytechnique,, 2014, 1, pp.247-267. 〈10.4171/JEMS/447〉. 〈hal-00940150〉
  • Alexandru Dimca, Morihiko Saito. Number of Jordan blocks of the maximal size for local monodromies. Compositio Mathematica, Foundation Compositio Mathematica, 2014, 150, pp.344-368. 〈10.1112/S0010437X13007513〉. 〈hal-00940183〉
  • Alexandru Dimca, Stefan Papadima. Arithmetic group symmetry and finiteness properties of Torelli groups. Annals of Mathematics, Princeton University, Department of Mathematics, 2013, 177, pp.395-423. 〈hal-00940210〉
  • Alexandru Dimca. Syzygies of Jacobian ideals and defects of linear systems. Bull. Math. Soc. Sci. Math. Roumanie, 2013, 56(104), pp.191-203. 〈hal-00940177〉
  • Alexandru Dimca, Morihiko Saito. Weight filtration of the limit mixed Hodge structure at infinity for tame polynomials. Mathematische Zeitschrift, Springer, 2013, 275, pp.293-306. 〈hal-00940194〉
  • Alexandru Dimca, Gabriel Sticlaru. Chebyshev curves, free resolutions and rational curve arrangements. Mathematical Proceedings, Cambridge University Press (CUP), 2012, 153, pp.385-397. 〈hal-00940200〉
  • Alexandru Dimca, Morihiko Saito. Vanishing cycle sheaves of one-parameter smoothings and quasi-semistable degenerations. Journal of Algebraic Geometry, 2012, 21, pp.247-253. 〈hal-00940380〉
  • Alexandru Dimca, Gabriel Sticlaru. On the syzygies and Alexander polynomials of nodal hypersurfaces. Mathematische Nachrichten, 2012, 285, pp.2120-2128. 〈hal-00940191〉
  • Alexandru Dimca. Tate properties, polynomial-count varieties, and monodromy of hyperplane arrangements. Nagoya Mathematical Journal, Duke University Press, 2012, 206, pp.75-97. 〈hal-00940207〉
  • Alexandru Dimca, Philippe Maisonobe, Morihiko Saito. Spectrum and multiplier ideals of arbitrary subvarieties. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2011, 61 (4), pp.1633-1653. 〈hal-01289063〉
  • Alexandru Dimca, Stefan Papadima, Alexander I. Suciu. Quasi-Kähler groups, 3-manifold groups, and formality. Mathematische Zeitschrift, Springer, 2011, 268 (1), pp.169-186. 〈hal-00940382〉
  • Alexandru Dimca, Stefan Papadima. Finite Galois covers, cohomology jump loci, formality properties, and multinets. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2011, 10, pp.253-268. 〈hal-00940215〉
  • Alexandru Dimca. Characteristic varieties and logarithmic differential 1-forms. Compositio Mathematica, Foundation Compositio Mathematica, 2010, 146, pp.129-144. 〈hal-00940384〉
  • Alexandru Dimca, Stefan Papadima, Alexander I. Suciu. Topology and geometry of cohomology jump loci. Duke Mathematical Journal, Duke University Press, 2009, 148 (3), pp.405-457. 〈hal-00940229〉
  • Alexandru Dimca, Balazs Szendroi. The Milnor fibre of the Pfaffian and the Hilbert scheme of four points on C^3. Mathematical Research Letters, 2009, 16, pp.1037-1055. 〈hal-00940225〉

Communication dans un congrès4 documents

  • Alexandru Dimca, Gus Lehrer. Cohomology of the Milnor fiber of a hyperplane arrangement with symmetry. Configuration Spaces, Geometry, Combinatorics and Topology, 2015, Cortona, Italy. Configuration Spaces, Springer INdAM Series (14), pp.319-360, Configuration Spaces, Geometry, Combinatorics and Topology. 〈10.1007/978-3-319-31580-5_10〉. 〈hal-00940162〉
  • Alexandru Dimca. Monodromy of triple point line arrangements. Advance Studies in Pure Math. Singularities in Geometry and Topology , 2011, Kagoshima, Japan. Singularities in Geometry and Topology 2015, Singularities in Geometry and Topology. 〈hal-00940204〉
  • Alexandru Dimca, Gus Lehrer. Hodge-Deligne equivariant polynomials and monodromy of hyperplane arrangements. Configuration Spaces, Geometry, Combinatorics and Topology, 2011, Pisa, Italy. Publications of Scuola Normale Superiore, Configuration Spaces, Geometry, Combinatorics and Topology, pp.231-253, 2012, Configuration Spaces, Geometry, Combinatorics and Topology. 〈hal-00940208〉
  • Nero Budur, Alexandru Dimca, Morihiko Saito. First Milnor cohomology of hyperplane arrangements. Topology of Algebraic Varieties, 2009, Bilbao, Spain. 538, pp.279-292, 2011, Contemporary Mathematics. 〈hal-00940221〉

Ouvrage (y compris édition critique et traduction)1 document

  • Alexandru Dimca. Hyperplane Arrangements: An Introduction. Springer, 2017, 978-3-319-56220-9. 〈hal-01518752〉

Pré-publication, Document de travail16 documents

  • Alexandru Dimca, Gabriel Sticlaru. Computing Milnor fiber monodromy for projective hypersurfaces. 2017. 〈hal-01518711〉
  • Alexandru Dimca. Free and nearly free curves from conic pencils. 2017. 〈hal-01518709〉
  • Alexandru Dimca, Gabriel Sticlaru. Computing the monodromy and pole order filtration on Milnor fiber cohomology of plane curves. 2017. 〈hal-01518716〉
  • Alexandru Dimca, Pauline Bailet, Masahiko Yoshinaga. A vanishing result for the first twisted cohomology of affine varieties and applications to line arrangements. 2017. 〈hal-01616857〉
  • Alexandru Dimca, Takuro Abe. On the splitting type of bundles of logarithmic vector fields along plane curves. 2017. 〈hal-01616859〉
  • Alexandru Dimca, Gert-Martin Greuel. On 1-forms on isolated complete intersection curve singularities. 2017. 〈hal-01616861〉
  • Alexandru Dimca. On rational cuspidal plane curves, and the local cohomology of Jacobian rings. 2017. 〈hal-01616860〉
  • Alexandru Dimca, Denis Ibadula, Daniela Anca Macinic. Numerical invariants and moduli spaces for line arrangements. 2016. 〈hal-01518720〉
  • Alexandru Dimca, Gabriel Sticlaru. On the Milnor monodromy of the exceptional reflection arrangement of type G31. 2016. 〈hal-01518724〉
  • Alexandru Dimca. On the Milnor monodromy of the irreducible complex reflection arrangements. 2016. 〈hal-01518725〉
  • Alexandru Dimca. Curve arrangements, pencils, and Jacobian syzygies. 2016. 〈hal-01264926〉
  • Alexandru Dimca, Gabriel Sticlaru. Free divisors and rational cuspidal plane curves. 2015. 〈hal-01141808〉
  • Alexandru Dimca, Morihiko Saito. Generalization of theorems of Griffiths and Steenbrink to hypersurfaces with ordinary double points. 2015. 〈hal-01141825〉
  • Alexandru Dimca, Gabriel Sticlaru. Nearly free divisors and rational cuspidal curves. 2015. 〈hal-01195953〉
  • Alexandru Dimca, Gabriel Sticlaru. Free and nearly free surfaces in P^3. 2015. 〈hal-01195955〉
  • Alexandru Dimca, Morihiko Saito. Graded Koszul cohomology and spectrum of certain homogeneous polynomials. 27 pages, v2: the relation with the (pole order) spectrum is added, and the title is changed, v3:.. 2013. 〈hal-00940169〉